Journal of Mathematics of Kyoto University

Some nontrivial homology classes on the space of symplectic forms

Takeo Nishinou

Full-text: Open access

Abstract

We construct a family of examples of non-zero relative homology classes on some infinite dimensional spaces of symplectic forms.

Article information

Source
J. Math. Kyoto Univ., Volume 42, Number 3 (2002), 599-606.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283852

Digital Object Identifier
doi:10.1215/kjm/1250283852

Mathematical Reviews number (MathSciNet)
MR1967225

Zentralblatt MATH identifier
1044.53059

Subjects
Primary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]
Secondary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx] 57R17: Symplectic and contact topology 57R20: Characteristic classes and numbers

Citation

Nishinou, Takeo. Some nontrivial homology classes on the space of symplectic forms. J. Math. Kyoto Univ. 42 (2002), no. 3, 599--606. doi:10.1215/kjm/1250283852. https://projecteuclid.org/euclid.kjm/1250283852


Export citation